MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ijtb.2019.04.011

Медицинская библиотека · The Indian journal of tuberculosis · 2019

Ethionamide induced blue vision (cyanopsia): Case report.

Jain A K, Sharma Priya

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Ethionamide is part of a group of drugs used in the treatment of drug resistant TB. With the advent of increasing drug resistance in pulmonary TB cases, use of Ethionamide, a second line anti tubercular drug is increasing. Vision changes are rare with ethionamide. Cyanopsia i.e., bluish tinted vision of surroundings with ethionamide is not known in literature. Here, we report a case of DRTB patient who developed cyanopsia soon after introducing ethionamide. Although reversible, ethionamide may sometimes need withdrawal because of significant distress caused to patient.

Для цитирования: Jain A K, Sharma Priya. Ethionamide induced blue vision (cyanopsia): Case report.. The Indian journal of tuberculosis. 2019. DOI: 10.1016/j.ijtb.2019.04.011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.